On existence of global in time solutions to thermoelasticity with a quadratic nonlinearity for small data

Leszek Bartczak

Abstract

W artykule badam model termoelastyczności z dodatkowym, nieliniowym wyrazem w równaniu przewodnictwa ciepła. Głównymi twierdzeniami pracy są: istnienie lokalnych w czasie jednoznacznych rozwiązań oraz istnienie globalnych w czasie jednoznacznych rozwiązań dla małych danych.
Author Leszek Bartczak (FMIS / DPDE)
Leszek Bartczak,,
- Department of Partial Differential Equations
Journal seriesTopological Methods in Nonlinear Analysis, ISSN 1230-3429
Issue year2013
Vol41
No1
Pages67-84
Publication size in sheets0.85
ASJC Classification2604 Applied Mathematics; 2603 Analysis
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreMinisterial score = 35.0, 31-12-2019, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 31-12-2019, ArticleFromJournal
Publication indicators WoS Citations = 3; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 1.094; WoS Impact Factor: 2013 = 1.075 (2) - 2013=0.848 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?